Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Kaletra Side Effects - Triglycerides and Cholesterol
Jan 3, 2010

Hello - I am not HIV Positive - however i was treated with Kaletra as it was thought I may ahve ben exposed to HIV by means of sexual intercourse - I have since found out I was not infected with the virus, I only took the short course of the drug. Recently I have had no end of health issues and doctors are trying to find the solutions - there has been a large increase in my triglycerides and cholesterol - however this is quite some time after taking the two week course - when stopping taking Kaletra should your triglycerides and cholesterol return to normal or may they stay elevated for some time? (10 months later)?

Response from Dr. Henry

The effect of kaletra on lipid levels is relatively acute and generally fully reversible within 2-4 weeks after stopping. It is unlikely that the past short term use Kaletra is a factor in your current lipid elevations. KH



Previous
HIV PEP pills
Next
Kaletra + breathing Issues

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement